Cubic diophantine inequalities for split forms

Research output: Contribution to journalArticle

Standard

Cubic diophantine inequalities for split forms. / Chow, Samuel Khai Ho.

In: Monatshefte fur Mathematik, Vol. 175, No. 2, 11.01.2014, p. 213-225.

Research output: Contribution to journalArticle

Harvard

Chow, SKH 2014, 'Cubic diophantine inequalities for split forms', Monatshefte fur Mathematik, vol. 175, no. 2, pp. 213-225. https://doi.org/10.1007/s00605-013-0604-0

APA

Chow, S. K. H. (2014). Cubic diophantine inequalities for split forms. Monatshefte fur Mathematik, 175(2), 213-225. https://doi.org/10.1007/s00605-013-0604-0

Vancouver

Chow SKH. Cubic diophantine inequalities for split forms. Monatshefte fur Mathematik. 2014 Jan 11;175(2):213-225. https://doi.org/10.1007/s00605-013-0604-0

Author

Chow, Samuel Khai Ho. / Cubic diophantine inequalities for split forms. In: Monatshefte fur Mathematik. 2014 ; Vol. 175, No. 2. pp. 213-225.

Bibtex - Download

@article{db725940b7d9418eaa922d24d35ac4d2,
title = "Cubic diophantine inequalities for split forms",
abstract = "Denote by s0(r) the least integer such that if s⩾s0(r), and F is a cubic form with real coefficients in s variables that splits into r parts, then F takes arbitrarily small values at nonzero integral points. We bound s0(r) for r⩽6 .",
keywords = "diophantine inequalities, forms in many variables",
author = "Chow, {Samuel Khai Ho}",
year = "2014",
month = "1",
day = "11",
doi = "10.1007/s00605-013-0604-0",
language = "English",
volume = "175",
pages = "213--225",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Cubic diophantine inequalities for split forms

AU - Chow, Samuel Khai Ho

PY - 2014/1/11

Y1 - 2014/1/11

N2 - Denote by s0(r) the least integer such that if s⩾s0(r), and F is a cubic form with real coefficients in s variables that splits into r parts, then F takes arbitrarily small values at nonzero integral points. We bound s0(r) for r⩽6 .

AB - Denote by s0(r) the least integer such that if s⩾s0(r), and F is a cubic form with real coefficients in s variables that splits into r parts, then F takes arbitrarily small values at nonzero integral points. We bound s0(r) for r⩽6 .

KW - diophantine inequalities

KW - forms in many variables

U2 - 10.1007/s00605-013-0604-0

DO - 10.1007/s00605-013-0604-0

M3 - Article

VL - 175

SP - 213

EP - 225

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

IS - 2

ER -